# SDR TIM2002F00000

- Difficulty date: December 20, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N4381Y
- Make and model: Beech 99
- Aircraft serial: U71
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: DSRP4
- Condition: Worn
- Location: Lt Elev Horn
- Part time: 36,576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR PIVOT BEARING WAS FOUND TO BE LOOSE WHERE THE HORN PIVOTS ON THE INBOARD SIDE IN THE TAIL.  THE BEARING AND BUSHING WERE REPLACED AND INSTALLED IAW MM.  THIS APPEARS TO BE A FREQUENT DISCREPANCY WITH THE MFG AND COULD BE RELATED TO THE BLAST STREAM OF AIR FROM THE PROP.
